zbMATH — the first resource for mathematics

Periodic boundary value problem for certain nonlinear differential equations of the third order. (English) Zbl 0591.34037
Some third order ordinary differential equations (noninear in the first or second derivative only) are considered. The existence of periodic solutions is proved. The main tools are a Green function and the Schauder fixed point principle in a suitable space. The author also discusses the difficulty of the use of this method for equations nonlinear in the unknown.
Reviewer: S.Invernizzi

34C25 Periodic solutions to ordinary differential equations
Full Text: EuDML
[1] MEHRI B.: On the existence of periodic solution for certain non-linear differential equation. Rev. Roum. Math. Pures et Appl., 9, 1978, 1367-1373. · Zbl 0405.34040
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.